On Exact Toral Endomorphisms.

Karol Krzyzewski

Monatshefte für Mathematik (1993)

  • Volume: 116, Issue: 1, page 39-48
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Krzyzewski, Karol. "On Exact Toral Endomorphisms.." Monatshefte für Mathematik 116.1 (1993): 39-48. <http://eudml.org/doc/178615>.

author = {Krzyzewski, Karol},
journal = {Monatshefte für Mathematik},
keywords = {multidimensional torus; exact endomorphisms; compact abelian groups},
number = {1},
pages = {39-48},
title = {On Exact Toral Endomorphisms.},
url = {http://eudml.org/doc/178615},
volume = {116},
year = {1993},

AU - Krzyzewski, Karol
TI - On Exact Toral Endomorphisms.
JO - Monatshefte für Mathematik
PY - 1993
VL - 116
IS - 1
SP - 39
EP - 48
KW - multidimensional torus; exact endomorphisms; compact abelian groups
UR - http://eudml.org/doc/178615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.